Lemsip Max Cold And Flu With Decongestant Hot Drink Honey Andginger 10Pack

1 Blocked or runny nose.
2 Headaches.
3 Sore Throat.
4 Body aches & pains.
5 Reduces fever.

Tax included. Shipping calculated at checkout.

Instock

Regular price $14.50 Sale price $10.99 $3.51
/

Contains total sugars 2. 3g in a base including sucrose, aspartame, saccharin & lactose. Contains 129mg (5. 6mmol) of sodium which should be taken into account by those on a low sodium diet.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold.

Reviews See what others say